MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. Tempus Pro, Printer; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Remote Diagnostic Technologies Ltd. Tempus Pro, Printer; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number 00-1024-R
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the device is not charging.The device was not in use on a patient at the time of the event.

Brand Name
Tempus Pro, Printer
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key50948928
Report Number3003832357-2026-100559
Device Sequence Number10429647
Product Code MHX
UDI-Device Identifier05060472442925
UDI-Public(01)05060472442925
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number00-1024-R
Device Catalogue Number867422
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2026
Initial Report FDA Received Date09/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown